Alert archive / New Mexico / Tornado Warnings in 2007
Tornado Warning 12, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Jun 1, 2007, 6:43 PM MDT for Roosevelt County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2007, 6:43 PM MDT (00:43 UTC)
- Expired
- Jun 1, 2007, 7:30 PM MDT
- In force
- 47 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 69 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:54 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2380 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KABQ 020045 TORABQ NMC041-020130- /O.NEW.KABQ.TO.W.0012.070602T0043Z-070602T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 645 PM MDT FRI JUN 1 2007 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * TORNADO WARNING FOR... EASTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 730 PM MDT * AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES NORTH OF DORA...OR ABOUT 11 MILES SOUTH OF PORTALES...MOVING SOUTHEAST AT 15 MPH. * THE TORNADO WILL BE NEAR... ROGERS AROUND 750 PM MDT... CAUSEY AROUND 725 PM MDT... 8 MILES NORTH OF LINGO AROUND 730 PM MDT... DESTRUCTIVE WINDS IN EXCESS OF 70 MPH ARE ALSO OCCURRING ALONG THE LEADING EDGE OF THE STORM OVER EASTERN ROOSEVELT COUNTY. EXPECT THESE WINDS TO AFFECT AREAS ALONG A LINE EXTENDING FROM ROGERS NORTHEAST TOWARD ARCH. THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR EASTERN NEW MEXICO. LAT...LON 3430 10334 3390 10355 3366 10307 3429 10304 $$ GUYER
3 follow-up statements
000 WFUS55 KABQ 020048 CCA TORABQ NMC041-020130- /O.COR.KABQ.TO.W.0012.070602T0043Z-070602T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 645 PM MDT FRI JUN 1 2007 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * TORNADO WARNING FOR... EASTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 730 PM MDT * AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES NORTH OF DORA...OR ABOUT 11 MILES SOUTH OF PORTALES...MOVING SOUTHEAST AT 15 MPH. * THE TORNADO WILL BE NEAR... ROGERS AROUND 650 PM MDT... CAUSEY AROUND 725 PM MDT... 8 MILES NORTH OF LINGO AROUND 730 PM MDT... DESTRUCTIVE WINDS IN EXCESS OF 70 MPH ARE ALSO OCCURRING ALONG THE LEADING EDGE OF THE STORM OVER EASTERN ROOSEVELT COUNTY. EXPECT THESE WINDS TO AFFECT AREAS ALONG A LINE EXTENDING FROM ROGERS NORTHEAST TOWARD ARCH. THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR EASTERN NEW MEXICO. LAT...LON 3430 10334 3390 10355 3366 10307 3429 10304 $$ GUYER
000 WWUS55 KABQ 020104 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 703 PM MDT FRI JUN 1 2007 NMC041-020130- /O.CON.KABQ.TO.W.0012.000000T0000Z-070602T0130Z/ ROOSEVELT- 703 PM MDT FRI JUN 1 2007 ...TORNADO WARNING REMAINS IN EFFECT FOR EASTERN ROOSEVELT COUNTY UNTIL 730 PM MDT... AT 654 PM MDT...SKYWARN SPOTTERS REPORTED A FUNNEL CLOUD. THIS TORNADO WAS LOCATED NEAR ROGERS...OR ABOUT 11 MILES SOUTH OF PORTALES...MOVING SOUTHEAST AT 10 MPH. * THE TORNADO WILL BE NEAR... ROGERS AND 9 MILES SOUTHWEST OF ARCH AROUND 715 PM MDT... 8 MILES NORTH OF CAUSEY AROUND 730 PM MDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. IF YOU ARE IN OR NEAR THE PATH OF THIS STORM...TAKE COVER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR EASTERN NEW MEXICO. LAT...LON 3430 10334 3390 10355 3366 10307 3429 10304 $$ SHY
000 WWUS55 KABQ 020125 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 725 PM MDT FRI JUN 1 2007 NMC041-020135- /O.EXP.KABQ.TO.W.0012.000000T0000Z-070602T0130Z/ ROOSEVELT- 725 PM MDT FRI JUN 1 2007 ...TORNADO WARNING WILL EXPIRE AT 730 PM MDT FOR EASTERN ROOSEVELT COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS... SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTHEASTERN NEW MEXICO. LAT...LON 3430 10334 3390 10355 3366 10307 3429 10304 $$ SHY
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 1, 3:01 PM MDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jun 1, 3:01 PM MDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 301 PM MDT FRI JUN 1 2007 .DISCUSSION...SEVERE THUNDERSTORM WATCH BOX JUST LAID ON E PORTION OF CWA AS THIS PRODUCT BEGUN WITH A FEW STRONG CELLS ALREADY NE THIRD OR SO OF NM. SO WILL HAVE TO TRUNCATE THIS. THIS ACTIVITY WILL LIKELY REACH AT LEAST WDLY SCATTERED COVERAGE WITH ISOLATED SEVERE POTENTIAL NEAR AND E OF A RATON TO DUNKEN LINE. FURTHER ON TWO TO 3 SIGNIFICANT MOIST AND SLIGHTLY COOLER SURGES WILL BE COMING S AND W ACROSS MOST OR AT LEAST THE E HALF OF NM BETWEEN TONIGHT AND MONDAY. THIS WILL KEEP MUCH OF THE E HALF OF THE STATE IN THE RISK OF STRONG TO LOCALLY SEVERE THUNDERSTORMS LATER AFTERNOON AND NIGHTTIME HOURS DURING THIS PERIOD WITH INCREASING CHANCE OF AT LEAST ISOLATED MIXED WET AND DRY STORMS BETWEEN THE RIO GRANDE AND THE DIVIDE. ALSO DURING THIS PERIOD THERE WILL BE SLIGHT TO MODERATE SHIFT WESTWARD IN BEST THERMODYNAMICS WHILE OTHERWISE BEST DYNAMICS STAY MORE E THAN W. TUESDAY ON SHOULD BRING INCREASE IN WESTERLY FLOW ALOFT AND DRY OUT THE STATE. EXCEPTION TO BE N WHERE A FEW COLD CORE SHOWERS AND STORMS POSSIBLE WED OR THU. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 46 89 51 89 / 0 5 5 5 GALLUP.......................... 41 86 43 85 / 0 5 5 5 GRANTS.......................... 42 84 42 84 / 0 10 5 10 GLENWOOD........................ 47 91 49 92 / 0 5 5 0 CHAMA........................... 39 76 41 76 / 5 10 10 20 LOS ALAMOS...................... 52 78 52 77 / 5 10 10 20 RED RIVER....................... 36 68 37 66 / 10 20 20 30 TAOS............................ 40 79 42 77 / 10 20 20 20 SANTA FE........................ 50 81 50 80 / 5 20 10 20 SANTA FE AIRPORT................ 52 83 52 82 / 5 20 10 10 ESPANOLA........................ 46 86 49 85 / 5 5 10 20 ALBUQUERQUE HEIGHTS............. 61 87 61 87 / 5 5 10 10 ALBUQUERQUE VALLEY.............. 57 88 56 88 / 5 5 10 10 ALBUQUERQUE FOOTHILLS........... 56 85 57 87 / 5 5 10 10 ALBUQUERQUE WEST MESA........... 57 88 58 91 / 5 5 10 10 SOCORRO......................... 55 88 56 90 / 5 5 5 10 SANDIA PARK/CEDAR CREST......... 51 81 51 84 / 10 10 10 10 MORIARTY/ESTANCIA............... 48 83 48 83 / 10 20 10 10 CARRIZOZO....................... 51 89 51 88 / 10 10 10 10 RUIDOSO......................... 50 79 51 78 / 10 20 10 10 RATON........................... 47 75 47 74 / 20 20 30 20 LAS VEGAS....................... 47 76 47 75 / 20 20 20 30 ROY............................. 51 77 51 73 / 30 20 30 20 CLAYTON......................... 53 78 54 76 / 30 20 30 20 SANTA ROSA...................... 58 85 57 84 / 20 20 20 30 TUCUMCARI....................... 59 84 60 81 / 30 20 30 20 FORT SUMNER..................... 60 83 60 85 / 30 20 20 20 CLOVIS.......................... 58 84 58 82 / 30 20 30 20 PORTALES........................ 60 86 59 85 / 30 20 30 20 ROSWELL......................... 63 88 63 89 / 10 10 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43
Hazardous weather outlook, Jun 1, 5:55 AM MDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 AM MDT FRI JUN 1 2007 NMZ001>021-026-021200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 555 AM MDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER THE EASTERN PLAINS OF NEW MEXICO. THE MAIN AREAS OF CONCERN INCLUDE THE EASTERN PLAINS FROM ROUGHLY RATON TO VAUGHN TO ROSWELL EAST TO THE TEXAS BORDER. THE MAIN SEVERE WEATHER THREATS INCLUDE LARGE HAIL TO ONE INCH...WIND GUSTS TO 60 MPH AND EVEN AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ONCE AGAIN OVER THE EASTERN PLAINS OF NEW MEXICO SATURDAY AND SUNDAY AFTERNOON AND EVENING. THE MAIN THREATS INCLUDE LARGE HAIL AND DAMAGING WINDS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED BETWEEN 2 PM AND 10 PM MDT FROM RATON TO VAUGHN TO ROSWELL ON EAST TO THE TEXAS BORDER. 40
In the hours before
Local storm report, Jun 1, 4:39 PM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
439 PM MDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 5 N GLADSTONE 36.38N 103.97W
06/01/2007 E1.00 INCH UNION NM PUBLIC
MIX OF NICKEL AND QUARTER SIZE HAIL
&&
GUYERLocal storm report, Jun 1, 4:52 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
452 PM MDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 8 NW SAINT VRAIN 34.50N 103.59W
06/01/2007 E0.88 INCH CURRY NM PUBLIC
&&
SHYSpecial weather statement, Jun 1, 5:17 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 517 PM MDT FRI JUN 1 2007 NMZ005-020030- NORTHEAST HIGHLANDS- 517 PM MDT FRI JUN 1 2007 ...STRONG THUNDERSTORMS OVER CENTRAL COLFAX COUNTY... SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER WEST CENTRAL COLFAX COUNTY. STRONGEST STORMS EXTEND FROM THE VERMEJO RIVER VALLEY EAST ACROSS HIGHWAY 64 NORTH OF THE MAXWELL NATIONAL WILDLIFE REFUGE... AND ACROSS INTERSTATE 25 NEAR MAXWELL. EXPECT BRIEF HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE SOUTH AND EAST ACROSS INTERSTATE 25 FROM MAXWELL TO SPRINGER. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES... ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, Jun 1, 5:36 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 536 PM MDT FRI JUN 1 2007 NMZ006-012-013-020100- CONCHAS LAKE/GUADALUPE COUNTY-HARDING COUNTY-QUAY COUNTY- 536 PM MDT FRI JUN 1 2007 ...STRONG THUNDERSTORMS OVER EAST CENTRAL NEW MEXICO... A BROAD ZONE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER EAST CENTRAL NEW MEXICO MAINLY NORTH OF INTERSTATE 40. STRONGEST STORMS ARE OVER CENTRAL HARDING COUNTY NEAR MOSQUERO AND BUEYEROS NEAR STATE ROAD 102. MORE STORMS EXTEND OVER WESTERN SAN MIGUEL AND NORTHERN QUAY COUNTIES...NORTH OF CONCHAS LAKE STATE PARK...ACROSS UTE LAKE STATE PARK...LOGAN...HIGHWAY 54 FROM LOGAN TO NARA VISA...AND THE CANADIAN RIVER VALLEY IN NORTHERN QUAY COUNTY. EXPECT BRIEF HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE SOUTH AND EAST ACROSS CENTRAL QUAY COUNTY...INCLUDING HIGHWAY 54... STATE ROADS 469 AND 392...AND INTERSTATE 40 FROM SAN JON TO THE TEXAS LINE. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES... ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Local storm report, Jun 1, 6:33 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
633 PM MDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TSTM WND GST 1 S PORTALES 34.17N 103.35W
06/01/2007 E65 MPH ROOSEVELT NM AMATEUR RADIO
WIND GUST ESTIMATED AT 60-70 MPH
&&
GUYERSpecial weather statement, Jun 1, 6:41 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 641 PM MDT FRI JUN 1 2007 NMZ005-020200- NORTHEAST HIGHLANDS- 641 PM MDT FRI JUN 1 2007 ...STRONG THUNDERSTORMS OVER COLFAX COUNTY... STRONG THUNDERSTORMS CONTINUE OVER WESTERN COLFAX COUNTY. STRONGEST STORMS ARE OVER THE UPPER REACHES OF THE CANADIAN AND VERMEJO RIVER VALLEYS...EXTENDING EAST OVER THE WHITTINGTON CENTER NEAR INTERSTATE 25. EXPECT BRIEF HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE SLOWLY SOUTH AND EAST ACROSS HIGHWAY 64...INTERSTATE 25 NEAR MAXWELL...AND INTO EAST CENTRAL COLFAX COUNTY. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES... ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:01 PM MDT | Tornado Warning | ABQ | Roosevelt | 44 min |
| Jun 1, 6:20 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 55 min |
Nearby
Tornado Warnings in New Mexico, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.